×

Panadol ActiFast Soluble – 24 Tablets

Panadol Actifast Soluble Tablets are an effective pain reliever and fever reducer and are suitable for all ages from 6 years old.

For the Relief Of:
Tension headaches, period pains, toothache, headaches, migraines, backache, rheumatic and muscle pain, neuralgia, sore throats, feverishness, helps reduce temperature, aches and pains of colds and flu.

Features

• Paracetamol
• Effective Pain Reliever and Fever Reducer
• Easy on the stomach

GHs55.20

Out Of Stock

Out of stock

For oral use:
The tablets must be dissolved in water before taking.
Adults: Take 1-2 tablets dissolved in a tumbler of water every 4 hours as required. Do not take more frequently than every 4 hours.
Do not take more than 8 tablets in 24 hours.
Children (6-12 years):
Give 1/2 to 1 tablet dissolved in a full tumbler of water every 4 hours. Do not give more frequently than every 4 hours.
Not more than 4 tablets should be given in 24 hours.
Do not give to children for more than 3 days without consulting a doctor. Do not give to children under 6 years of age.
DO NOT EXCEED THE STATED DOSE.
Immediate medical advice should be sought in the event of an overdose, even if you feel well.

DO NOT TAKE.
Contains paracetamol. Do not take with any other paracetamol-containing products.

CONSULT YOUR DOCTOR.
Before taking this medicine if you have severe liver or kidney disease, including alcoholic liver disease. If your headaches become persistent, consult your doctor. If symptoms persist consult your doctor.
Each Effervescent Tablet contains the Active Ingredient Paracetamol Ph Eur 500 mg Sodium content 427 mg per Tablet

Panadol ActiFast Soluble – 24 Tablets

Reviews

There are no reviews yet.

Be the first to review “Panadol ActiFast Soluble – 24 Tablets”

Your email address will not be published. Required fields are marked *

X